# SDR ASOA2019043093029

- Difficulty date: March 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 41,891 hours, 32,487 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525864001
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND CRACKED SHEAR CLIP AT FRAME 75 JUST LEFT OF STRINGER 2L. MAINTENANCE REPLACED SHEAR CLIP AT FRAME 75 JUST LEFT OF STRINGER 2L.
